# SDR USAA920081896

- Difficulty date: October 15, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 28,881 hours, 11,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE NR 4427709 FLT NR 542 PHX DFW EMERGENCY LIGHT PASSENGER SEAT 3L EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE TO PASSENGER SEAT 3L PER SWPM 20-10.  OPS CHECK WAS GOOD.
